# SDR DALA2024031203265

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 39,022 hours, 4,929 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Emergency
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 DURING SVC CHECK FOUND DOORS L1 L2, RIGHT EMERGENCY EXIT DOOR, BOTH LEFT AND RIGHT AFT SVC DOOR ACTUATOR RESERVOIRS PRESS LOW. CORRECTIVE ACTION: SVC'D L1, L2, LEFT AND RIGHT AFT SVC DOORS AND RIGHT EMER DOOR ACTUATOR RESERVOIRS PER. A330 AMM 52-10. (5831217)
